# SDR 20000517SH006

- Difficulty date: May 10, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Broken
- Location: Brake Assy
- Part time: 1,070 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE ASSEMBLY PN 2-1585-R FAILED PREMATURELY.  NR 1 STATOR BROKEN THROUGH AND BINDING IN TORQUE TUBE KEY SLOTS.  SUBMITTER STATED  THIS IS A CONTINUAL DISCREPANCY.    NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSEMBLY.  (X)
